she went to the doctor today, spent 2 hours there getting labs & ekgs done, apparently it is just high blood pressure... she was given a script for her headaches and told to take her BP pills regularly, and follow up with a general doctor later this week.
thanks all for your answers on my other question and for your concerns/well wishes!
Answer by kmath at 10:36 AM on Mar. 18, 2013
Answer by HappyEndings at 10:37 AM on Mar. 18, 2013
Answer by m-avi at 10:37 AM on Mar. 18, 2013
Answer by DJDNY at 10:45 AM on Mar. 18, 2013
Answer by Ginger0104 at 10:46 AM on Mar. 18, 2013
Answer by virginiamama71 at 10:55 AM on Mar. 18, 2013
Answer by tessiedawg at 10:56 AM on Mar. 18, 2013
That's great news! Just let her know that she can't drink grapefruit juice or it will interfere with the BP meds. Also some BP meds can give you a cough (mostly at night). If that happens then they can change her to another BP med. Usually the "ACE inhibitor" category of BP meds cause that. You can google it if you want to. I take Avalide & it's not in the ACE inhibitor category just for that reason. She can take Diovan too. I hope this helps :)
Answer by ILovemyPaulie at 10:58 AM on Mar. 18, 2013
Answer by PMSMom10 at 11:09 AM on Mar. 18, 2013
Answer by Ballad at 12:46 PM on Mar. 18, 2013
Next question in Health
What are the chances of getting pregnant after a vasectomy?
Next question overall
(Just for Fun)
Are you "up & at em" in the morning... or a "snoozer"?
Check out some of the top posts today in Groups: